# SDR CALA2011011000014

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 61,792 hours, 16,587 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504647
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, NR 2 ENGINE PYLON HAS GOUGE ON I/B SIDE LOCATED 8 INCHES FWD OF PANEL NUMBER 443HL (MARKED).  INSTALLED REPAIR DOUBLER, ENTERED IN SCEPTRE, AND ISSUED SFR REF ECRA 5411-01059.
